A remark on Donovan's conjecture

Radha Kessar

Research output: Contribution to journalArticle

15 Citations (Scopus)

Abstract

It is shown that the difference between Donovan's conjecture and the weaker conjecture bounding Cartan numbers of blocks of finite groups by the defect of the blocks call be expressed in terms of the relationship between pairs of Galois conjugate blocks. A consequence is that for principal blocks the two conjectures are equivalent.

Original languageEnglish
Pages (from-to)391-394
Number of pages3
JournalArchiv der Mathematik
Volume82
Issue number5
DOIs
Publication statusPublished - 2004

Cite this